# SDR DALA2015070204072

- Difficulty date: June 30, 2015
- Submitted: July 2, 2015
- Operation: Air carrier
- Aircraft: N904DL
- Make and model: Doug MD-88
- Aircraft serial: 49535
- Aircraft time: 74,354 hours, 57,047 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON COUNTERSINK AND SETTLEMENT AREA OF FUEL ACCESS PLATE 1409, UPPER RT WING .   BLENDED OUT OF THE ACCESS PLATE IS NOT PERMITED IAW SRM 51-22-2A. FUEL ACCESS PLATE NR 1409C WAS REPLACED.
